# SDR MALA954745

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 2730 · Elevator Control System
- Part: Tq Tube Arm
- Part number: 2744026007
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, THE LEFT ELEVATOR TORQUE TUBE ARM, P/N 27-44-026-007, WAS FOUND TO BE CORRODED.  REPAIRS WERE COMPLETED TO THE ARM IAW FAC MM 27-30-00 PAGES 202 AND 203 AND SRM 51-40-01 AND 51-40-02.  (M)
